# SDR CA020729012

- Difficulty date: July 14, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 3,791 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE,  ENGINEER REMOVED IGNITERS FOR INSPECTION, ONE ELECTRODE WAS MISSING. CARRIED OUT SL. 2170 (BORESCOPE INSPECTION ) FOUND INTERNAL DAMAGE TO ENGINE. ENGINE WAS REPLACED.
